# SDR UALA2011091905034

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 83,209 hours, 9,441 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE L/E PNL IS CRACKED ON UPPER SURFACE, LOCATED BETWEEN L/E FLAPS 21 & 22.  REF [A] CHECK JOB 8-8031.  ACCOMPLISHED OVERLAY REPAIR PER SRM, NEEDS PRIMED & PAINTED.  APPLIED CONDUCTIVE PAINT & PRIME, STILL REQUIRES GRAY TOPCOAT.
